PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Panadol Extra

Panadol Extra

Panadol Extra Is Suitable For Headaches, Backaches, Toothaches, Joint And Muscle Pains, Pains Associated With Sore Throat, Menstrual Pains And To Reduce Feverish Conditions.

Panadol Extra Is Suitable For Headaches, Backaches, Toothaches, Joint And Muscle Pains, Pains Associated With Sore Throat, Menstrual Pains And To Redu...

₦250.00

In Stock

11 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

This drug is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.

Side Effect: 

Stop taking the medicine and tell your Doctor immediately if 

  • You experience allergic reaction such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face.
  • You experience unexplained brusing or bleeding
  • ingredients

  • Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg.
    Contains parahydroxybenzoates.

How to Use

Adults (including the elderly and children aged 16 years and over): 1-2  tablets

Children (12-15 years): 1  tablet 

How Often

Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

Take 1 tablet every 4 hours as required. Do not take more than 4 tablets in 24 hours.

Mr Famasi Advice

Content no available

Specifications

Content no available

About this item

This drug is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.

Side Effect: 

Stop taking the medicine and tell your Doctor immediately if 

  • You experience allergic reaction such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face.
  • You experience unexplained brusing or bleeding
  • ingredients

  • Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg.
    Contains parahydroxybenzoates.

Adults (including the elderly and children aged 16 years and over): 1-2  tablets

Children (12-15 years): 1  tablet 

How Often

Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

Take 1 tablet every 4 hours as required. Do not take more than 4 tablets in 24 hours.

null

null

Check these Out!

Frequently Bougth with ...

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Best Selling Products
.